# SDR C2XA03CL096

- Difficulty date: April 21, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145ER
- Aircraft serial: 145705
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 7287103507
- Part serial: 1290
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2106 THE CREW REPORTED A BURNING ODOR FROM THE CABIN LIGHT CONTROL MODULE.  MAINTENANCE REPLACED THE CABIN LIGHT CONTROL MODULE. OPERATIONAL CHECKS WERE GOOD.
